# SDR AALA20161003003

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 79,281 hours, 42,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 14511
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 31,999 hours, 16,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROW 30 AND AFT GALLEY COME ON WITH ALL POWER REMOVED FROM AIRCRAFT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSEMBLIES AT ROWS 25 AND 29 IAW AMM 33-53-00. OPERATIONAL CHECK GOOD IAW AMM 33-53-00. SEE ALSO AALA20161001003.
